# SDR DALA12014715653

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AT OTBD FLANGE UPPER SURFACE, RBL 45.5 BETWEEN BS 720 AND 780.  R & R SEAT TRACK IAW SRM 51-40-02, PG7: T
